# SDR IXX2008F00009

- Difficulty date: June 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM56*
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Broken
- Location: Override
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, OVER RIDE TOGGLE SWITCH BROKE OFF.  AIRCRAFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED OVER RIDE SWITCH; OPS CHECK GOOD IAW UAL MM 74-20-36.  (K)
